RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 38, Number 9  


Partial Differential Equations
Solvability of the Inverse Problem for a Quasilinear Hyperbolic Equation
A. M. Denisov
1155
The Problem of Resonance Scattering by a Hole in an Acoustically Soft Surface of Revolution
E. V. Zakharov, S. I. Safronov, R. P. Tarasov
1165
On the Plane Neumann Problem with Generalized Boundary Conditions
A. V. Setukha
1172

Integral Equations and Integral-Differential
On the Bari Basis Property of the Eigenfunction System of a Nonlinear Integro-Differential Equation
P. E. Zhidkov
1183
Effective Estimates for the Number of Solutions of a Class of Singular Integral Equations
S. N. Kiyasov
1190
The Method of Integral Equations in the Generalized Jump Problem for the Laplace Equation Outside Cuts on the Plane
P. A. Krutitskii, A. I. Sgibnev
1199
Some Properties of Solutions of Integro-Differential Inclusions
A. V. Plotnikov
1214
Existence and Properties of Solutions of Singular Integro-Differential Equations on the Real Line
N. Ya. Tikhonenko, A. S. Mel'nik
1218

Numerical methods
Accuracy-Optimal Approximate Methods for Solving Volterra Integral Equations
I. V. Boykov, A. N. Tynda
1225
On the Notion of the Finite Part of Divergent Integrals in Integral Equations
G. M. Vainikko, I. K. Lifanov
1233
The Method of Surface and Volume Integral Equations in Models of Oxide Particles on a Wafer
Yu. A. Eremin, V. I. Ivakhnenko
1247
An Economical Method for Multidimensional Motion and Transport Equations
N. G. Zhadaeva
1257
An Algebraic Method for Solving the Radon Integral Equation in a Complex-Shaped Domain on the Basis of the Theory of $\mathrm R$-Functions
V. F. Kravchenko, M. A. Basarab
1263
Approximate Solution of Singular Integral Equations on the Real Line by the Polynomial Quadrature Method
I. N. Lisitsyna
1270
A Remark on the Numerical Solution of Boundary Value Problems by the Scheme of Approximation of Singular Integrals for Domains with Arbitrary Smooth Boundaries
J. G. Sanikidze, M. G. Mirianashvili
1277

Short Communications
Exponential Convergence Estimates for Delay Difference Systems
A. S. Bychkov, D. Ya. Khusainov
1285
Integral Equations for Nonstationary Problems of Electrodynamics in Material Media
A. B. Samokhin
1288
Anisotropic Solutions of a System of Nonlinear Parabolic Equations
È. I. Semenov
1291
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019